# SDR 2017F00149

- Difficulty date: July 6, 2017
- Submitted: July 6, 2017
- Operation: General aviation
- Aircraft: N313QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800140
- Aircraft time: 9,136 hours, 6,054 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 69310022
- Part serial: NSN
- Condition: Damaged
- Location: Vertical Stab
- Part time: 9,136 hours, 6,054 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN REAR SPAR DAMAGED.
